# SDR UF6A990925

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: C7682
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AIRSTAIR SLIDING TRACK IS CORRODED.  MAINTENANCE REPLACED TRACK.  (M)
